Extensions of semi-Lipschitz functions on quasi-metric spaces

Authors

  • Costică Mustăţa Tiberiu Popoviciu Institute of Numerical Analysis

Abstract

The aim of this note is to prove an extension theorem for semi-Lipschitz real functions dened on quasi-metric spaces, similar to McShane extension theorem for real-valued Lipschitz functions dened on a metric space ([2], [4]).

Downloads

Published

2001-02-01

How to Cite

Mustăţa, C. (2001). Extensions of semi-Lipschitz functions on quasi-metric spaces. Rev. Anal. Numér. ThéOr. Approx., 30(1), 61-67. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2001-vol30-no1-art8

Issue

Section

Articles